# SDR SWIA202156658

- Difficulty date: January 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO JOINT PLATE AT FS517 STGR 23L REQUIRES REPLACEMENT.   (C-CHECK) RO 3/4/2021    REPLACED FWD CARGO JOINT PLATE AT FS517 STGR 23L REF REO 690-53-32-032 REV.-- DATED 2021-02-01, DWG SH670-33600 REV. Y, AND CRJ900 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
